# SDR JJBA20220901031

- Difficulty date: August 28, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 37,392 hours, 23,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 78241
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD EMERGENCY LIGHT INOP. EMERGENCY OP MSG DISPLAYED ON EICAS. R&R #2 BATTERY PACK. EMG LIGHTS STILL REMAINS INOP. R&R BATTERY HOLDER. EMG LIGHT ABOVE SERVICE DOOR STILL REMAINS INOP. R&R EMER LIGHT DC/AC INVERTER #1. OPS CHECK SAT, NO FURTHER DEFECTS NOTED AT THIS TIME.
